# SDR 97UAL900463

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling Seal
- Part number: SZ10525
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL RUNNING FROM NR 1 ENGINE PYLON AFT DRAIN TUBE.  *S/D*  REPLACED PYLON FUEL SUPPLY LINE GAMMA COUPLING SEALS.
